# SDR SWAA031046

- Difficulty date: May 8, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 41,870 hours, 41,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: PH22300L
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND SEVERAL EEPLS PHOTOLUMINESCENT SECTIONS CRACKED BETWEEN ROW 10 DEF & ROW 19 DEF.  REMOVED AND REPLACED EEPLS STRIPS PER MM.
